Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1962, Volume 30, Issue 4

The Stability of a Competitive Economy: A Survey Article<635:TSOACE>2.0.CO;2-1
p. 635-669

Takashi Negishi

Some of the recent contributions to the problem of the stability of a competitive economy are surveyed. Emphases are laid on the uses of economic laws such as Walras' law, the homogeneity of demand functions with respect to prices, etc., in proving stability, and on the development of models of non-tatonnement processes of adjustment in the market.

Log In To View Full Content